Abstract and Applied Analysis

Exact Null Controllability, Stabilizability, and Detectability of Linear Nonautonomous Control Systems: A Quasisemigroup Approach

Sutrima Sutrima, Christiana Rini Indrati, and Lina Aryati

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the theory control systems, there are many various qualitative control problems that can be considered. In our previous work, we have analyzed the approximate controllability and observability of the nonautonomous Riesz-spectral systems including the nonautonomous Sturm-Liouville systems. As a continuation of the work, we are concerned with the analysis of stability, stabilizability, detectability, exact null controllability, and complete stabilizability of linear non-autonomous control systems in Banach spaces. The used analysis is a quasisemigroup approach. In this paper, the stability is identified by uniform exponential stability of the associated C 0 -quasisemigroup. The results show that, in the linear nonautonomous control systems, there are equivalences among internal stability, stabizability, detectability, and input-output stability. Moreover, in the systems, exact null controllability implies complete stabilizability.

Article information

Abstr. Appl. Anal., Volume 2018 (2018), Article ID 3791609, 12 pages.

Received: 2 May 2018
Accepted: 10 October 2018
First available in Project Euclid: 14 December 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Sutrima, Sutrima; Indrati, Christiana Rini; Aryati, Lina. Exact Null Controllability, Stabilizability, and Detectability of Linear Nonautonomous Control Systems: A Quasisemigroup Approach. Abstr. Appl. Anal. 2018 (2018), Article ID 3791609, 12 pages. doi:10.1155/2018/3791609. https://projecteuclid.org/euclid.aaa/1544756625

Export citation


  • R. E. Kalman, Y. C. Ho, and K. S. Narendra, “Controllability of Linear Dynamical Systems,” Differrential Equations, vol. 1, pp. 189–213, 1963.
  • V. N. Phat, “Weak asymptotic stabilizability of discrete-time systems given by set-valued operators,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 363–378, 1996.
  • V. N. Phat, “Global stabilization for linear continuous time-varying systems,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1730–1743, 2006.
  • V. N. Phat and Q. P. Ha, “New characterization of controllability via stabilizability and Riccati equation for LTV systems,” IMA Journal of Mathematical Control and Information, vol. 25, no. 4, pp. 419–429, 2008.
  • W. M. Wonham, “On Pole Assignment in Multi-Input Controllable Linear Systems,” IEEE Transactions on Automatic Control, vol. AC-12, no. 6, pp. 660–665, 1967.
  • H. Jerbi, “Asymptotic stabilizability of three-dimensional homogeneous polynomial systems of degree three,” Applied Mathematics Letters, vol. 17, no. 3, pp. 357–366, 2004.
  • M. Ikeda, H. Maeda, and S. Kodama, “Stabilization of linear systems,” SIAM Journal on Control and Optimization, vol. 10, pp. 716–729, 1972.
  • V. N. Phat and T. T. Kiet, “On the Lyapunov equation in Banach Spaces and Applications to Control Problems,” vol. 29, pp. 155–166, 2002.
  • F. Guo, Q. Zhang, and F. Huang, “Well-posedness and admissible stabilizability for Pritchard-Salamon systems,” Applied Mathematics Letters, vol. 16, no. 1, pp. 65–70, 2003.
  • R. Rabah, G. Sklyar, and P. Barkhayev, “Exact null controllability, complete stabilizability and continuous final observability of neutral type systems,” International Journal of Applied Mathematics and Computer Science, vol. 27, no. 3, pp. 489–499, 2017.
  • D. Hinrichsen and A. J. Pritchard, “Robust stability of linear evolution operators on Banach spaces,” SIAM Journal on Control and Optimization, vol. 32, no. 6, pp. 1503–1541, 1994.
  • P. Niamsup and V. N. Phat, “Linear time-varying systems in Hilbert spaces: exact controllability implies complete stabilizability,” Thai Journal of Mathematics, vol. 7, no. 1, pp. 189–200, 2009.
  • X. Fu and Y. Zhang, “Exact null controllability of non-autonomous functional evolution systems with nonlocal conditions,” Acta Mathematica Scientia, vol. 33, no. 3, pp. 747–757, 2013.
  • Sutrima, Ch. R. Indrati, and L. Aryati, “Controllability and Observability of Nonautonomous Riesz-Spectral Systems,” Abstract and Applied Analysis, vol. 2018, Article ID 4210135, 10 pages, 2018.
  • H. Leiva and D. Barcenas, “Quasi-semigroups, Evolution Equation and Controllability,” Notas de Matematicas, vol. 109, pp. 1–29, 1991.
  • Sutrima, Ch. R. Indrati, L. Aryati, and Mardiyana, “The fundamental properties of quasi-semigroups,” Journal of Physics: Conference Series, vol. 855, no. 1, Article ID 012052, 9 pages, 2017.
  • Sutrima, C. Rini Indrati, and L. Aryati, “Stability of C0 -quasi semigroups in Banach spaces,” in Proceedings of the 1st Ahmad Dahlan International Conference on Mathematics and Mathematics Education, AD-INTERCOMME 2017, Indonesia, October 2017.
  • D. Bárcenas, H. Leiva, and A. Tineo Moya, “The dual quasisemigroup and controllability of evolution equations,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 691–702, 2006.
  • M. Megan and V. Cuc, “On Exponential Stability of C0-Quasi-Semigroups in Banach Spaces,” Le Matematiche, vol. 54, no. 2, pp. 229–241 (2001), 1999.
  • C. Chicone and Y. Latushkin, Evolution Semigroups in Dynamical Systems and Differential Equations, vol. 70 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1999.
  • R. F. Curtain and H. Zwart, An Introduction to In finite-Dimensional Linear Systems Theory, Springer, 1995.
  • K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, 1999.
  • R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems, vol. 8 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1978.
  • J. Zabczyk, Mathematical Control Theory: An Introduction, Birkhuser, Boston, Mass, USA, 1992.
  • A. Randhi, Spectral Theory for Positive Semigroups and Applications, Salento University Publishing, Lece, Italy, 2002. \endinput